Arkiv for Matematik, 1971, Volume 8

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (27 articles)

Issue 1

[1] On the hellinger integrals and interpolation of$q$-variate stationary stochastic processes

Habib Salehi Michigan State University, Eeast Lansing, Michigan, USA

TBD mathscidoc:1701.332305

Arkiv for Matematik, 8, (1), 1-6, 1969.11
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the remainder term in the central limit theorem

Carl-Gustav Esseen Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332306

Arkiv for Matematik, 8, (1), 7-15, 1969.11
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Relatively maximal function algebras generated by polynomials on compact sets in the complex plane

Jan-Erik Björk

TBD mathscidoc:1701.332307

Arkiv for Matematik, 8, (1), 17-23, 1969.11
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Some connections between ergodic theory and the iteration of polynomials

Tom S. Pitcher Department of Mathematics, University of Southern California John R. Kinney Department of Mathematics, Michigan State University

TBD mathscidoc:1701.332308

Arkiv for Matematik, 8, (1), 25-32, 1969.11
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A note on asymptotic normality of sums of higher-dimensionally indexed random variables

Bengt Rosén Institute of Mathematics, University of Uppsala

TBD mathscidoc:1701.332309

Arkiv for Matematik, 8, (1), 33-43, 1969.11
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 42 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Complementary remarks about the limit point and limit circle theory

Åke Pleijel

TBD mathscidoc:1701.332310

Arkiv for Matematik, 8, (1), 45-47, 1969.11
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Remarques sur une catégorie d’équations diophantiennes à deux indéterminées

Trygve Nagell L’Institut de mathématiques de l’Université Uppsala, Sweden

TBD mathscidoc:1701.332311

Arkiv for Matematik, 8, (1), 49-62, 1969.11
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The stone-weierstrass theorem in lipschitz algebras

Lars Inge Hedberg University of Uppsala and Massachusetts Institute of Technology, Sweden

TBD mathscidoc:1701.332312

Arkiv for Matematik, 8, (1), 63-72, 1969.11
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 116 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Analyticity of fundamental solutions

Karl Gustav Andersson Institute of Mathematics, University of Lund

TBD mathscidoc:1701.332313

Arkiv for Matematik, 8, (1), 73-81, 1969.11
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 119 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On a conjecture of V. Bernstein

J. R. Shackell

TBD mathscidoc:1701.332314

Arkiv for Matematik, 8, (1), 83-101, 1969.11
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] On the nonexistence of uniform homeomorphisms between$L$_{$p$}-spaces

Per Enflo

TBD mathscidoc:1701.332315

Arkiv for Matematik, 8, (2), 103-105, 1970.8
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On a problem of Smirnov

Per Enflo Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332316

Arkiv for Matematik, 8, (2), 107-109, 1970.8
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Cited by 63 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A nullstellensatz for ordered fields

D. W. Dubois Department of Mathematics and Statistics, University of New Mexico

TBD mathscidoc:1701.332317

Arkiv for Matematik, 8, (2), 111-114, 1970.8
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Cited by 40 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Quelques problèmes relatifs aux unités algébriques

Trygve Nagell

TBD mathscidoc:1701.332318

Arkiv for Matematik, 8, (2), 115-127, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the joint distribution of crossing of high multiple levels by a stationary gaussian process

Clifford Qualls Dept. of Mathematics and Statistics, University of New Mexico

TBD mathscidoc:1701.332319

Arkiv for Matematik, 8, (2), 129-137, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Compact groups and dirichlet series

Henry Helson University of California, Berkeley, Cal., USA

TBD mathscidoc:1701.332320

Arkiv for Matematik, 8, (2), 139-143, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Necessary and sufficient conditions for the hyperbolicity of polynomials with hyperbolic principal part

S. Leif Svensson

TBD mathscidoc:1701.332321

Arkiv for Matematik, 8, (2), 145-162, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 180 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sur un type particulier d’unités algébriques

Trygve Nagell

TBD mathscidoc:1701.332322

Arkiv for Matematik, 8, (2), 163-184, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Subharmonic functions in a circle

Ulf Hellsten The Royal Institute of Technology, Stockholm 70, Sweden Bo Kjellberg The Royal Institute of Technology, Stockholm 70, Sweden Folke Norstad The Royal Institute of Technology, Stockholm 70, Sweden

TBD mathscidoc:1701.332323

Arkiv for Matematik, 8, (2), 185-193, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sur une équation intégrale singulière

Karl Dagerholm

TBD mathscidoc:1701.332324

Arkiv for Matematik, 8, (2), 195-197, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Remarques sur une classe d’équations indéterminées

Trygve Nagell

TBD mathscidoc:1701.332325

Arkiv for Matematik, 8, (2), 199-215, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 3

[1] Hardy-fields

Gunnar Sjödin

TBD mathscidoc:1701.332326

Arkiv for Matematik, 8, (3), 217-237, 1971.3
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Analytic structures in the maximal ideal space of a uniform algebra

Jan-Erik Björk Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332327

Arkiv for Matematik, 8, (3), 239-244, 1971.3
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The optimal number of faces in cubical complexes

Bernt Lindström

TBD mathscidoc:1701.332328

Arkiv for Matematik, 8, (3), 245-257, 1971.3
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Pseudo-lattices: Theory and applications

Ih-Ching Hsu Northern Illinois University, De Kalb, ILL, USA H. L. Bentley Bucknell University, Lewisburg, Pennsylvania, USA

TBD mathscidoc:1701.332329

Arkiv for Matematik, 8, (3), 259-270, 1971.3
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Translation invariant convex metrics

Jan-Olof Eklundh Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332330

Arkiv for Matematik, 8, (3), 271-276, 1971.3
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Propagation of analyticity of solutions of partial differential equations with constant coefficients

Karl Gustav Andersson

TBD mathscidoc:1701.332331

Arkiv for Matematik, 8, (3), 277-302, 1971.3
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved